# SDR SWAA2021081899597

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; GUSSET CRACKED AT STA 500D; S-19R ; / [01] REMOVED GUSSET AT STA 500D S-19R IAW SRM 51-40-02; [02] LOCATED AND DRILLED UP HOLED IN NEW GUSSET(P#143A9481-5 ATAG A69522) IAW SRM 51-40-02 AND DWG #413A7902 REV E; [03] VERIFIED STEP 2. OK TO INSTALL; [04] INSTALLED NEW GUSSET PN 143A9481-5; IAW SRM 51-40-20-0G-0; AND BOEING DWG 143A7902 ID:001 REV E. CIC AREA IAW AMM 51-21-91.; [05] SRM 51-40-02-0G-0 IS CORRECT REFERENCE; NOT SRM 51-40-20-0G-0.  INSTALLED NEW GUSSET PN 143A9481-5; IAW SRM 51-40-02-0G-0; AND BOEING DWG 143A7902 ID:001 REV E. CIC AREA IAW AMM 51-21-91.; [06] VERIFIED STEPS 4 AND 5. AUDIT C/W
